Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorFalconer, Kenneth
dc.contributor.authorXiao, Yimin
dc.date.accessioned2014-01-08T15:01:01Z
dc.date.available2014-01-08T15:01:01Z
dc.date.issued2014-02-15
dc.identifier.citationFalconer , K & Xiao , Y 2014 , ' Generalized dimensions of images of measures under Gaussian processes ' , Advances in Mathematics , vol. 252 , pp. 492-517 . https://doi.org/10.1016/j.aim.2013.11.002en
dc.identifier.issn0001-8708
dc.identifier.otherPURE: 13166333
dc.identifier.otherPURE UUID: 4d6318c3-9f78-4674-8557-012cf820dba1
dc.identifier.otherArXiv: http://arxiv.org/abs/1212.2383v1
dc.identifier.otherArXiv: http://arxiv.org/abs/1212.2383v1
dc.identifier.otherScopus: 84889603022
dc.identifier.otherORCID: /0000-0001-8823-0406/work/58055258
dc.identifier.otherWOS: 000330153100018
dc.identifier.urihttp://hdl.handle.net/10023/4319
dc.description26 pagesen
dc.description.abstractWe show that for certain Gaussian random processes and fields X:RN→Rd, Dq(μx) = min {d, 1/α Dq (μ)} a.s., for an index α which depends on Hölder properties and strong local nondeterminism of X, where q>1, where Dq denotes generalized q-dimension μX is the image of the measure μ under X. In particular this holds for index-α fractional Brownian motion, for fractional Riesz–Bessel motions and for certain infinity scale fractional Brownian motions.
dc.format.extent26
dc.language.isoeng
dc.relation.ispartofAdvances in Mathematicsen
dc.rights© 2013 Elsevier Inc. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Advances in Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Advances in Mathematics, Vol 252 (2014). DOI: 10.1016/j.aim.2013.11.002en
dc.subjectGaussian processen
dc.subjectLocal nondeterminismen
dc.subjectGeneralised dimensionen
dc.subjectFractional Brownianen
dc.subjectQA Mathematicsen
dc.subjectBDCen
dc.subjectR2Cen
dc.subject.lccQAen
dc.titleGeneralized dimensions of images of measures under Gaussian processesen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1016/j.aim.2013.11.002
dc.description.statusPeer revieweden
dc.identifier.urlhttp://arxiv.org/pdf/1212.2383.pdfen


This item appears in the following Collection(s)

Show simple item record